RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 9, Pages 50–57 (Mi ivm1297)  

This article is cited in 1 scientific paper (total in 1 paper)

Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations

A. D. Lyashko, E. M. Fedotov

Kazan State University

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 60:9, 47–54

Bibliographic databases:

UDC: 519.62
Received: 01.10.2005

Citation: A. D. Lyashko, E. M. Fedotov, “Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 9, 50–57; Russian Math. (Iz. VUZ), 60:9 (2006), 47–54

Citation in format AMSBIB
\Bibitem{LyaFed06}
\by A.~D.~Lyashko, E.~M.~Fedotov
\paper Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 9
\pages 50--57
\mathnet{http://mi.mathnet.ru/ivm1297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335527}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 60
\issue 9
\pages 47--54


Linking options:
  • http://mi.mathnet.ru/eng/ivm1297
  • http://mi.mathnet.ru/eng/ivm/y2006/i9/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Z. Dautov, M. M. Karchevskii, E. A. Novikov, E. M. Fedotov, V. K. Khaisanov, “Matematicheskoe modelirovanie sukhikh gazodinamicheskikh uplotnenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 158–166  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:99
    Full text:38
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019